# SDR SWIA200616494

- Difficulty date: April 1, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 7,088 hours, 6,292 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 3462
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

YD 2 INOP STATUS MSG ON GROUND AND INFLIGHT.  REPLACED RT YAW DAMPER ACTIVATOR.  OPERATIONAL CHECK GOOD.
